# SDR CALA9801080

- Difficulty date: June 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Dorsal Fin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN LT DORSAL FIN PANEL ATTACH ANGLE.  THE ANGLE WAS REMOVED IAW SRM 51-30-2.  A NEW ATTACH ANGLE WAS FABRICATED AND INSTALLED IAW SRM 51-10-2 AND 51-30-2.
